# SDR YENA2018110530736

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 3517
- Aircraft time: 42,444 hours, 14,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON LOWER SILL BETWEEN FR 66 TO FR 67 AT LEVEL STR 23L AT AFT GALLEY AREA; REF AEROMAN WO 934679, NRC 2018-343822 ,REPLACED LOWER SILL BTW FR 66 TO FR 68 AT LEVEL STR 23L AT AFT GALLEY AREA I.A.W. SRM A320 51-72-11 AND DRAWING # D53480505
